# SDR SWAA2020111629994

- Difficulty date: October 22, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Clip
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE SAFETY CLIP NUT NOT INSTALLED.  ATTACHED FORWARD ENTRY DOOR ESCAPE SLIDE SAFETY CLIP, PER REF CMM 25-60-37 AND SOPM 20-50-02.
